Generalizations of the uniform convergence

M. Przemski

Matematički Vesnik (1991)

  • Volume: 43, Issue: 112, page 91-109
  • ISSN: 0025-5165

How to cite

top

M. Przemski. "Generalizations of the uniform convergence." Matematički Vesnik 43.112 (1991): 91-109. <http://eudml.org/doc/260060>.

@article{M1991,
author = {M. Przemski},
journal = {Matematički Vesnik},
keywords = {near-continuous maps; semi-continuous maps; quasi-continuous maps; uniform convergence; cliquishness},
language = {eng},
number = {112},
pages = {91-109},
publisher = {Društvo matematičara Srbije},
title = {Generalizations of the uniform convergence},
url = {http://eudml.org/doc/260060},
volume = {43},
year = {1991},
}

TY - JOUR
AU - M. Przemski
TI - Generalizations of the uniform convergence
JO - Matematički Vesnik
PY - 1991
PB - Društvo matematičara Srbije
VL - 43
IS - 112
SP - 91
EP - 109
LA - eng
KW - near-continuous maps; semi-continuous maps; quasi-continuous maps; uniform convergence; cliquishness
UR - http://eudml.org/doc/260060
ER -

NotesEmbed ?

top

You must be logged in to post comments.